Pacific Journal of Mathematics

A characterization of free projective planes.

L. C. Siebenmann

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 293-298.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996011

Mathematical Reviews number (MathSciNet)
MR0179679

Zentralblatt MATH identifier
0127.11305

Subjects
Primary: 50.70

Citation

Siebenmann, L. C. A characterization of free projective planes. Pacific J. Math. 15 (1965), no. 1, 293--298. https://projecteuclid.org/euclid.pjm/1102996011


Export citation

References

  • [1] M. Hall, Protective planes, Trans. Amer. Math. Soc. 54 (1943), 229-277.
  • [2] L. I. Kopejkina, Decomposition of protective planes, Bull. Acad. Sci. USSR, Ser. Math. Izvestia Akad. Nauk, SSSR), 9 (1945), 495-526.
  • [3] L. A. Skornyakov, Protective planes, Trans. Amer. Math. Soc. Series 1, 1 (1962), 51-107.